Ibuprofen+Paracetamol

Alaxan Tablet 20s

Price Per Piece

₱9.62

Dosage Form

Tablet

Sold by

20 tablets

Contents/Formulation

Each tablet contains Ibuprofen 200mg and Paracetamol (acetaminophen) 325mg

Indication

Relief of mild to moderate pain of musculoskeletal origin eg, torticollis, low back syndrome, bursitis, arthritis, rheumatism, myalgias, sprains and strains; traumatic injuries eg, fractures, dislocations and postoperative pains; tension headache, and similar conditions.

Stocks Available:

From the Same Brand

These are products from the same collection.

Stay Connected

Sign up for our email newsletter

Get the latest promos and discounts from your personal online pharmacy.

Skip long lines & traffic

Feel at ease with our reliable delivery


Free

Shipping for orders above P1,500


₱99

For orders below P1,500


Free

Shipping for orders above P1,500


₱99

For orders below P1,500